MathSciNet Relay Station
MathSciNet bibliographic data
MR1004336 60F05 (60G55)
Jakubowski, Adam; Kobus, Maria $\alpha$-stable limit theorems for sums of dependent random vectors. J. Multivariate Anal. 29 (1989), no. 2, 219–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement